# SDR MZZA97304

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: BAC1514143712S1
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  813821 - SPOILER SUPPORT BEAM, LOWER CHORD, FOUND CRACKED.  FABRICATED DOUBLER IAW SRM 51-40-4, FIG 1, ALODINED AND PRIMED PER SRM 51-10-2.  CARRIED OUT REPAIR IAW SRM 51-40-4.  INSTALLED FASTENERS IAW SRM 51-30-2, AND PL, REF DRAWING NR 65-24966.  (X)
